Why do antibiotics make you dizzy?

7
Isom Shields asked a question: Why do antibiotics make you dizzy?
Asked By: Isom Shields
Date created: Sat, Apr 3, 2021 8:05 AM
Date updated: Fri, Jul 15, 2022 7:21 PM

Content

Top best answers to the question «Why do antibiotics make you dizzy»

Do antibiotics make you Dizzy?

  • When Dizzy Means Vertigo. Medications like antihistamines, benzodiazepines, or anticholinergics can suppress the vestibular system and may do so in a way that causes dizziness or imbalance. The antibiotics known as aminoglycosides, such as gentamicin or tobramycin, can have a toxic effect on the inner ear, leading to permanent vertigo.

6 other answers

Labyrinthitis, Meds: a couple possibilities: 1) a viral infection that directly affects your vestibular system, called Labyrinthitis, is a common cause of dizziness 2) ... Read More. 2 doctors agree. 0.

Dizziness and a dry mouth are both possible side effects of many antibiotics, so this could be the reason for these symptoms, but they are also signs of dehydration, so make sure you’re getting enough to drink.

Can Antibiotics Make You Dizzy? Yes, some antibiotics may cause dizziness, but they rarely cause vertigo or spinning; however, IV antibiotics are a lot more dangerous because they can permanently damage your balance system. Therefore, it is always a good idea to check the side effects pamphlet before you start taking any antibiotics.

Dr. Ryan Phasouk answered. Possibly: Some antibiotics can cause patients to become dizzy or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription ... Read More. 90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Doctors know antibiotics like amoxicillin can cause taste disturbances. Sometimes, a person may find foods taste metallic when they are taking amoxicillin. One possible reason is the medication can...

Takeaway. If you’re taking prescription antibiotics, you may feel tired and fatigued. This may be a symptom of the infection being treated by the antibiotics, or it may be a serious, but rare ...

Your Answer